# SDR AALA2018072549046

- Difficulty date: July 19, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 88,107 hours, 47,994 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Part serial: MJ6164
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  LT CSD RED, DISCONNECTED CSD IAW QRH.  VOLT FREQUENCY 0 PRIOR TO DISCONNECT.  AN ATTEMPT WAS MADE TO START THE APU, BUT APU DID NOT START IN FLIGHT,  SEVERAL ATTEMPTS WERE MADE. RETURNED TO DEPARTURE, THE AIRCRAFT WAS GROUNDED.  APU STARTED FINE ON THE GROUND.  MAINTENANCE REMOVED AND REPLACED THE LT CSD & GENERATOR IAW AMM 24-10-01-401.  OPS CHECKED NORMAL.  REMOVED & REPLACED APU START RELAY R2-63 IAW  WDM 49-41-00, ACCOMPLISHED ALL TESTS, APU OPS CHECKED OK.
